A fixed point method to solve linear operator equations involving self-adjoint operators in hilbert space

Mohammad Saeed Khan, Dinu Teodorescu

Research output: Contribution to journalArticle

Abstract

In this paper we provide existence and uniqueness results for linear operator equations of the form (I + Am) x = f, where A is a self-adjoint operator in Hilbert space. Some applications to the study of invertible matrices are also presented.

Original languageEnglish
Pages (from-to)3249-3251
Number of pages3
JournalFilomat
Volume31
Issue number11
DOIs
Publication statusPublished - 2017

Fingerprint

Invertible matrix
Fixed Point Method
Existence and Uniqueness Results
Operator Equation
Self-adjoint Operator
Linear Operator
Linear equation
Hilbert space
Form

Keywords

  • Complex matrix
  • Linear operator equation
  • Self-adjoint operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A fixed point method to solve linear operator equations involving self-adjoint operators in hilbert space. / Khan, Mohammad Saeed; Teodorescu, Dinu.

In: Filomat, Vol. 31, No. 11, 2017, p. 3249-3251.

Research output: Contribution to journalArticle

@article{9e986279294b4d9ebe891740730985dc,
title = "A fixed point method to solve linear operator equations involving self-adjoint operators in hilbert space",
abstract = "In this paper we provide existence and uniqueness results for linear operator equations of the form (I + Am) x = f, where A is a self-adjoint operator in Hilbert space. Some applications to the study of invertible matrices are also presented.",
keywords = "Complex matrix, Linear operator equation, Self-adjoint operator",
author = "Khan, {Mohammad Saeed} and Dinu Teodorescu",
year = "2017",
doi = "10.2298/FIL1711249K",
language = "English",
volume = "31",
pages = "3249--3251",
journal = "Filomat",
issn = "0354-5180",
publisher = "Universitet of Nis",
number = "11",

}

TY - JOUR

T1 - A fixed point method to solve linear operator equations involving self-adjoint operators in hilbert space

AU - Khan, Mohammad Saeed

AU - Teodorescu, Dinu

PY - 2017

Y1 - 2017

N2 - In this paper we provide existence and uniqueness results for linear operator equations of the form (I + Am) x = f, where A is a self-adjoint operator in Hilbert space. Some applications to the study of invertible matrices are also presented.

AB - In this paper we provide existence and uniqueness results for linear operator equations of the form (I + Am) x = f, where A is a self-adjoint operator in Hilbert space. Some applications to the study of invertible matrices are also presented.

KW - Complex matrix

KW - Linear operator equation

KW - Self-adjoint operator

UR - http://www.scopus.com/inward/record.url?scp=85021388714&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85021388714&partnerID=8YFLogxK

U2 - 10.2298/FIL1711249K

DO - 10.2298/FIL1711249K

M3 - Article

VL - 31

SP - 3249

EP - 3251

JO - Filomat

JF - Filomat

SN - 0354-5180

IS - 11

ER -